# SDR SIMA201809043001

- Difficulty date: September 3, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N664MS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145779
- Aircraft time: 36,022 hours, 31,477 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND NR 2 AND NR 3 FLOOR EMERGENCY LIGHT STRIPS INOP. R&R NR 3 EMERGENCY LIGHT DC/AC INVERTER IAW AMM 33-50-11.
